Ask an expert
Question

12 Nov 2004

bartholin abcess
I have had marsupilization operation on both bartholin glands', I have had further anti-biotics and drainage but it has still come back.
I recently went off triphasil pill and the abcess did not flare up, could there be a connection and any further help as I am at my wits end.
Answer 384 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill does not cause or worsen Bartolin's abscesses. Hopefully all will be well after the drainage. They do not usually recur after a marsupialisation.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20022 votes
Vote